×

Lower bounds for one-dimensional Markov chains. (Minorations pour les chaînes de Markov unidimensionnelles.) (French) Zbl 0792.60063

We prove a space-time lower estimate for reversible random walks on graphs having linear growth. This estimate complements a similar upper bound that follows from a work of W. Hebisch and L. Saloff- Coste [Ann. Probab. 21, No. 2, 673-709 (1993; Zbl 0776.60086)].
Reviewer: Th.Coulhon

MSC:

60G50 Sums of independent random variables; random walks
31C20 Discrete potential theory

Citations:

Zbl 0776.60086
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aronson, D. G., Bounds for the fundamental solution of a parabolic equation, Bull. Am. Math. Soc., 73, 890-896 (1967) · Zbl 0153.42002
[2] Carlen, E.; Kusuoka, S.; Stroock, D., Upper bounds for symmetric Markov transition functions, Ann. Inst. Henri Poincaré, Probab. Stat., 23, 245-287 (1987) · Zbl 0634.60066
[3] Coulhon, Th., Inégalités de Gagliardo-Nirenberg pour les semi-groupes d’opérateurs et applications, Potential Anal., 1, 343-353 (1992) · Zbl 0768.47018
[4] Coulhon, Th.; Saloff-Coste, L., Marches aléatoires non symétriques sur les groupes unimodulaires, C.R. Acad. Sci., Paris, Sér. I, 310, 627-630 (1990) · Zbl 0748.60008
[5] Coulhon, Th.; Saloff-Coste, L., Puissances d’un opérateur régularisant, Ann. Inst. Henri Poincaré, Probab. Stat., 26, 176-199 (1991)
[6] Coulhon, Th.; Saloff-Coste, L., Isopérimétrie pour les groupes et les variétés, Rev. Mat. Iberoam., 9, 2, 293-314 (1993) · Zbl 0782.53066
[7] Feller, W., An introduction to probability theory and its applications, vol. I (1968), New York: Wiley, New York · Zbl 0155.23101
[8] Hebisch, W.; Saloff-Coste, L., Gaussian estimates for Markov chains and random walks on groups, Ann. Probab., 21, 2, 673-709 (1993) · Zbl 0776.60086
[9] Saloff-Coste, L., A note on Poincaré, Sobolev and Harnack inequalities, Duke Math. J., 65, 27-38 (1992) · Zbl 0769.58054
[10] Varopoulos, N., Brownian motion and random walks on manifolds, Ann. Inst. Fourier, 34, 243-269 (1984) · Zbl 0523.60071
[11] Varopoulos, N., Isoperimetric inequalities and Markov chains, J. Funct. Anal., 63, 215-239 (1985) · Zbl 0573.60059
[12] Varopoulos, N.; Saloff-Coste, L.; Coulhon, Th., Analysis and geometry on groups (1993), Cambridge: Cambridge University Press, Cambridge · Zbl 1179.22009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.